Alert archive / New Mexico / Red Flag Warnings in 2018
Red Flag Warning 36, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 30, 2018, 2:19 PM MDT for 8 counties in New Mexico. It took effect at May 1, 2018, 11:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2018, 2:19 PM MDT (20:19 UTC)
- In effect from
- May 1, 2018, 11:00 AM MDT
- Expired
- May 1, 2018, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Harding County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 77 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.3 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3393 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -74 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
360 WWUS85 KABQ 302019 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 219 PM MDT Mon Apr 30 2018 ...RED FLAG WARNING CONTINUES TO 8 PM FOR ALL AREAS EXCEPT THE NORTHERN MOUNTAINS AND NORTHWEST PLATEAU FOR STRONG WINDS...LOW HUMIDITY...AND AN UNSTABLE AIRMASS... ...RED FLAG WARNING IN EFFECT TUESDAY 11 AM TO 8 PM FOR THE SOUTHWEST MOUNTAINS AND FROM THE MIDDLE RIO GRANDE VALLEY EASTWARD THROUGH THE EASTERN PLAINS FOR STRONG WINDS...LOW HUMIDITY...AND AN UNSTABLE AIRMASS... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY FOR THE EASTERN PLAINS FOR STRONG WINDS...LOW HUMIDITY...AND AN UNSTABLE AIRMASS... .Critical fire weather conditions will continue into the evening for much of the area. Strong southwest winds, a few hours of single digit humidity values, above normal temperatures, and widespread Haines values of 6 are expected. Critical fire weather conditions will re-develop Tuesday across the southwest mountains, the Middle Rio Grande Valley eastward through the eastern plains of New Mexico due to strong southwest winds and low humidity 5 to 15 percent. Critical fire weather conditions are expected again Wednesday across eastern New Mexico. NMZ104-108-010200- /O.UPG.KABQ.FW.A.0031.180501T1700Z-180502T0200Z/ /O.NEW.KABQ.FW.W.0036.180501T1700Z-180502T0200Z/ /O.NEW.KABQ.FW.A.0032.180502T1800Z-180503T0200Z/ /O.CON.KABQ.FW.W.0035.000000T0000Z-180501T0200Z/ Northeast Plains-East Central Plains- 219 PM MDT Mon Apr 30 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 11 AM to 8 PM MDT Tuesday. A Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Wednesday afternoon through Wednesday evening. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Northeast and East Central Plains this afternoon, Tuesday, and Wednesday, mainly during the afternoon and early evening hours. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts up to 40 mph both this afternoon and Tuesday. Gusts potentially up to 45 to 50 mph Wednesday. * RELATIVE HUMIDITY...Lowering to between 7 to 12 percent this afternoon, Tuesday, and Wednesday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ NMZ103-106-107-010200- /O.UPG.KABQ.FW.A.0031.180501T1700Z-180502T0200Z/ /O.NEW.KABQ.FW.W.0036.180501T1700Z-180502T0200Z/ /O.CON.KABQ.FW.W.0035.000000T0000Z-180501T0200Z/ Northeast Highlands-Middle Rio Grande Valley- Sandia, Manzano and Gallinas Mountains- 219 PM MDT Mon Apr 30 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 11 AM to 8 PM MDT Tuesday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Northeast Highlands, Middle Rio Grande Valley and the Sandia/Manzano and Gallinas Mountains this afternoon and Tuesday. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts up to 40 mph both this afternoon and Tuesday. * RELATIVE HUMIDITY...Lowering to between 7 to 12 percent this afternoon and Tuesday afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ109-010200- /O.NEW.KABQ.FW.W.0036.180501T1700Z-180502T0200Z/ /O.CON.KABQ.FW.W.0035.000000T0000Z-180501T0200Z/ West Central Highlands- 219 PM MDT Mon Apr 30 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 11 AM to 8 PM MDT Tuesday. * AREA AND TIMING...The West Central Highlands this afternoon and evening, and Tuesday late morning through the evening. * 20 FOOT WINDS...Southwest 20 to 25 mph with gusts to 35 mph Monday. Gusts up to 45 mph are possible atop the higher peaks of the southwest mountains. * RELATIVE HUMIDITY...Lowering to between 8 and 12 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ105-010200- /O.CON.KABQ.FW.W.0035.000000T0000Z-180501T0200Z/ Northwest Highlands- 219 PM MDT Mon Apr 30 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * AREA AND TIMING...This includes the Northwest Highlands through this evening. * 20 FOOT WINDS...Southwest 20 to 25 mph with gusts to 35 mph. * RELATIVE HUMIDITY...Lowering to between 8 and 12 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
4 follow-up statements
682 WWUS85 KABQ 010149 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 749 PM MDT Mon Apr 30 2018 ...RED FLAG WARNING IN EFFECT TUESDAY 11 AM TO 8 PM FOR THE WEST CENTRAL HIGHLANDS AND FROM THE MIDDLE RIO GRANDE VALLEY EASTWARD THROUGH THE EASTERN PLAINS FOR STRONG WINDS...LOW HUMIDITY...AND AN UNSTABLE AIRMASS... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON AND EARLY EVENING FOR THE EASTERN PLAINS FOR STRONG WINDS...LOW HUMIDITY...AND AN UNSTABLE AIRMASS... .Critical fire weather conditions will re-develop Tuesday across the West Central Highlands and from the Middle Rio Grande Valley eastward across the eastern plains of New Mexico. Strong southwest winds will develop once again and though temperatures will be a little cooler than Monday, daytime humidity values will still fall below 15 percent. A few hours of single digit humidity values will be possible across the Middle Rio Grande Valley and the Eastern Plains. Critical fire weather conditions are expected again Wednesday across the Eastern Plains of New Mexico. On Wednesday, strong southwest winds will persist, though single digit humidity is not expected. NMZ104-108-011300- /O.EXP.KABQ.FW.W.0035.000000T0000Z-180501T0200Z/ /O.CON.KABQ.FW.W.0036.180501T1700Z-180502T0200Z/ /O.CON.KABQ.FW.A.0032.180502T1800Z-180503T0200Z/ Northeast Plains-East Central Plains- 749 PM MDT Mon Apr 30 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... * AREA AND TIMING...Northeast and East Central Plains Tuesday and Wednesday during the afternoon and early evening hours. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts up to 40 mph Tuesday. Gusts potentially up to 45 to 50 mph Wednesday. * RELATIVE HUMIDITY...Lowering to between 7 to 12 percent Tuesday, and between 10 and 15 percent Wednesday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ NMZ103-106-107-109-011300- /O.EXP.KABQ.FW.W.0035.000000T0000Z-180501T0200Z/ /O.CON.KABQ.FW.W.0036.180501T1700Z-180502T0200Z/ Northeast Highlands-Middle Rio Grande Valley- Sandia, Manzano and Gallinas Mountains-West Central Highlands- 749 PM MDT Mon Apr 30 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT TUESDAY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... * AREA AND TIMING...This includes the Northeast Highlands, Middle Rio Grande Valley, Sandia, Manzano and Gallinas Mountains and the West Central Highlands Tuesday from the late morning hours through early evening. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts to 40 mph. Gusts near 45 or 50 mph will be possible across the Northeast Highlands. * RELATIVE HUMIDITY...Lowering to between 9 and 14 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ105-010300- /O.EXP.KABQ.FW.W.0035.000000T0000Z-180501T0200Z/ Northwest Highlands- 749 PM MDT Mon Apr 30 2018 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... Winds will continue to decrease this evening, alleviating the critical fire weather conditions. Therefore, the Red Flag Warning will be allowed to expire. $$ 34
414 WWUS85 KABQ 011206 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 606 AM MDT Tue May 1 2018 ...RED FLAG WARNING IN EFFECT TODAY 11 AM TO 8 PM FOR THE WEST CENTRAL HIGHLANDS AND FROM THE MIDDLE RIO GRANDE VALLEY EASTWARD THROUGH THE EASTERN PLAINS DUE TO STRONG WINDS...LOW HUMIDITY... AND AN UNSTABLE AIRMASS... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON AND EARLY EVENING FOR THE EASTERN PLAINS DUE TO STRONG WINDS...LOW HUMIDITY...AND AN UNSTABLE AIRMASS... .Critical fire weather conditions will re-develop Today across the West Central Highlands and from the Middle Rio Grande Valley eastward across the eastern plains of New Mexico. Strong southwest winds will develop once again and though temperatures will be a little cooler than Monday, daytime humidity values will still fall below 15 percent. A few hours of single digit humidity values will be possible across the Middle Rio Grande Valley and the Eastern Plains. Critical fire weather conditions are expected again Wednesday across the Eastern Plains of New Mexico. On Wednesday, strong southwest winds will persist, though single digit humidity is not expected. NMZ104-108-012100- /O.CON.KABQ.FW.W.0036.180501T1700Z-180502T0200Z/ /O.CON.KABQ.FW.A.0032.180502T1800Z-180503T0200Z/ Northeast Plains-East Central Plains- 606 AM MDT Tue May 1 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... * AREA AND TIMING...Northeast and East Central Plains today and Wednesday during the afternoon and early evening hours. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...Lowering to between 7 to 12 percent today, and between 10 and 15 percent Wednesday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ NMZ103-106-107-109-012100- /O.CON.KABQ.FW.W.0036.180501T1700Z-180502T0200Z/ Northeast Highlands-Middle Rio Grande Valley- Sandia, Manzano and Gallinas Mountains-West Central Highlands- 606 AM MDT Tue May 1 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... * AREA AND TIMING...This includes the Northeast Highlands, Middle Rio Grande Valley, Sandia, Manzano and Gallinas Mountains and the West Central Highlands Tuesday from the late morning hours through early evening. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts to 40 mph. Gusts near 45 or 50 mph will be possible across the Northeast Highlands. * RELATIVE HUMIDITY...Lowering to between 9 and 14 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
411 WWUS85 KABQ 012008 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 208 PM MDT Tue May 1 2018 ...RED FLAG WARNING CONTINUES TO 8 PM FOR THE WEST CENTRAL HIGHLANDS AND FROM THE MIDDLE RIO GRANDE VALLEY EASTWARD THROUGH THE EASTERN PLAINS DUE TO STRONG WINDS...LOW HUMIDITY...AND AN UNSTABLE AIRMASS... ...RED FLAG WARNING IN EFFECT WEDNESDAY FROM 12 PM TO 8 PM FOR THE EASTERN PLAINS DUE TO STRONG WINDS...LOW HUMIDITY...AND AN UNSTABLE AIRMASS... .Critical fire weather conditions will continue across the West Central Highlands and from the Middle Rio Grande Valley eastward across the eastern plains of New Mexico. Strong southwest winds will continue and humidity values will fall below 15 percent. A few hours of single digit humidity values will be possible across the Middle Rio Grande Valley and the Eastern Plains. Critical fire weather conditions will develop again Wednesday across the Eastern Plains of New Mexico. Strong southwest winds will persist, though single digit humidity is not expected. NMZ104-108-020200- /O.UPG.KABQ.FW.A.0032.180502T1800Z-180503T0200Z/ /O.NEW.KABQ.FW.W.0037.180502T1800Z-180503T0200Z/ /O.CON.KABQ.FW.W.0036.000000T0000Z-180502T0200Z/ Northeast Plains-East Central Plains- 208 PM MDT Tue May 1 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from noon to 8 PM MDT Wednesday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Northeast and East Central Plains through early evening and Wednesday during the afternoon and early evening hours. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...Lowering to between 7 to 12 percent today, and between 10 and 15 percent Wednesday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ103-106-107-109-020200- /O.CON.KABQ.FW.W.0036.000000T0000Z-180502T0200Z/ Northeast Highlands-Middle Rio Grande Valley- Sandia, Manzano and Gallinas Mountains-West Central Highlands- 208 PM MDT Tue May 1 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * AREA AND TIMING...This includes the Northeast Highlands, Middle Rio Grande Valley, Sandia, Manzano and Gallinas Mountains and the West Central Highlands through early evening. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts to 40 mph. * RELATIVE HUMIDITY...Lowering to between 9 and 14 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
001 WWUS85 KABQ 020144 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 744 PM MDT Tue May 1 2018 ...RED FLAG WARNING IN EFFECT WEDNESDAY FROM 12 PM TO 8 PM FOR THE EASTERN PLAINS DUE TO STRONG WINDS...LOW HUMIDITY...AND AN UNSTABLE AIRMASS... .Critical fire weather conditions will develop again Wednesday across the Eastern Plains of New Mexico. Strong southwest winds will persist, though single digit humidity is not expected. NMZ104-108-020945- /O.EXP.KABQ.FW.W.0036.000000T0000Z-180502T0200Z/ /O.CON.KABQ.FW.W.0037.180502T1800Z-180503T0200Z/ Northeast Plains-East Central Plains- 744 PM MDT Tue May 1 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... * AREA AND TIMING...Northeast and East Central Plains Wednesday during the afternoon and early evening hours. * 20 FOOT WINDS...Southwest 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...Lowering to between 10 and 15 percent Wednesday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$ NMZ103-106-107-109-020245- /O.EXP.KABQ.FW.W.0036.000000T0000Z-180502T0200Z/ Northeast Highlands-Middle Rio Grande Valley- Sandia, Manzano and Gallinas Mountains-West Central Highlands- 744 PM MDT Tue May 1 2018 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... Winds will continue to decrease this evening, alleviating the critical fire weather conditions. Therefore, the Red Flag Warning will be allowed to expire. $$ 40
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 30, 11:29 AM MDT, 2 hours 50 minutes earlier.
Area forecast discussion, Apr 30, 11:29 AM MDT, 2 hours 50 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1129 AM MDT Mon Apr 30 2018 .AVIATION... 18Z TAF CYCLE VFR conditions are expected statewide over the next 24 hours with SW flow increasing this afternoon. SW winds will peak at about 20-30 kts at most TAF sites, with gusts up to 35-40kts. Winds will be SSW for eastern locales remaining somewhat elevated at KTCC overnight. SW winds are expected to start increasing again tomorrow morning by 15-18Z. 24 && .PREV DISCUSSION...335 AM MDT Mon Apr 30 2018... .SYNOPSIS... Southwest flow aloft will produce dry and breezy to windy conditions today and Tuesday. Upper level low pressure will move from southern California to the central Rockies Tuesday night through Thursday. This storm system will bring cooler than normal temperatures to the region Wednesday and Thursday and increasing chances of precipitation to western and northern New Mexico Tuesday night into Wednesday. Light precipitation will linger across northern New Mexico Thursday. A few showers are possible across northern New Mexico Friday and drier and warmer air are expected to move across the region from the west Saturday through Monday. && .DISCUSSION... Strong surface low pressure will develop across eastern CO today as southwest winds aloft increase. This will result in breezy to windy southwest winds across northern and central NM this afternoon. The strongest surface pressure gradient will exist in the northeast quarter of the state, where a wind advisory has been issued for the afternoon and early evening hours. Southwest flow aloft will continue Tuesday, as another area of strong surface low pressure forms in eastern CO. Afternoon winds in northeast NM may near wind advisory criteria, but wind speeds across the region will be slightly lower than today. An upper low will move slowly eastward across southern CA Tuesday night, and moisture and dynamics are expected to produce light precipitation Tuesday night across portions of western and northern NM. As the upper low crosses AZ Wednesday, clouds and light precipitation west of the central mountains will cause high temperatures to be 10 to 15 degrees below normal. Increasing clouds east of the central mountains Wednesday, will lower temperatures to near normal in far eastern NM and 5 to 10 degrees below normal across the rest of eastern NM and central NM. As the upper level trough lifts northeastward over the central Rockies Thursday, light showers will linger across the northern mountains. Cold air aloft associated with the upper level trough will keep temperatures Thursday slightly below normal in the eastern plains and well below normal across the rest of northern and central NM. As the trough moves well east of the region Friday, temperatures will moderate slightly, but still remain slightly below normal. A warming trend will begin Saturday and continue through early next week, as weak high pressure aloft moves across the area Saturday and Sunday and southwest flow aloft follows on Monday. This period will feature near to slightly above normal temperatures and dry weather. 28 && .FIRE WEATHER... ...RED FLAG WARNING TODAY OVER MUCH OF WESTERN AND CENTRAL NEW MEXICO... ...FIRE WEATHER WATCH TUESDAY OVER MUCH OF THE AREA... A critical fire weather pattern continues over the area as a Pacific trough/low makes slow eastward progress across the Great Basin. Poor humidity recovery will set the stage for critical fire weather conditions today across central and western New Mexico, where a dry and unstable airmass will reside. Gulf moisture across the Eastern Plains will mix-out quickly this morning and give way to critical fire weather conditions there by afternoon. Winds will trend up today compared to yesterday, with a lee side trough forecast to deepen to near 991mb across eastern Colorado. Tuesday is looking primed for more critical fire weather conditions, favoring central and eastern New Mexico while moisture advection begins across western portions of the state in advance of an upper level low approaching from over southern California. Increased humidity and chances for wetting rain will prevail across western New Mexico Wednesday in advance of the upper low, but one more day of critical fire weather conditions are likely across the Eastern Plains. A Pacific cold front will push through Wednesday night and below normal temperatures will prevail Thursday with much less wind. A warming/drying trend is forecast through the weekend as an upper level ridge moves over the state. Winds will pick back up as early as Sunday, with the potential for critical fire weather conditions to return to western portions of the state. 11 && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 8 PM MDT this evening for the following zones... NMZ103>109. Fire Weather Watch from Tuesday morning through Tuesday evening for the following zones... NMZ103-104-106>108. Wind Advisory until 8 PM MDT this evening for the following zones... NMZ527-528-530-531. &&
Hazardous weather outlook, Apr 30, 4:13 AM MDT, 10 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 413 AM MDT Mon Apr 30 2018 NMZ501>540-011100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 413 AM MDT Mon Apr 30 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A red flag warning is in effect late this morning through early this evening for most of central and northern New Mexico, where low humidities combined with strong winds will create critical fire weather conditions. A wind advisory is in effect this afternoon through early evening for the far northeast highlands, Johnson Mesa, Raton Ridge and the northeast plains. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A fire weather watch is in effect for the Middle Rio Grande valley and areas along and east of the central mountains Tuesday afternoon through early evening due to strong winds and low humidity. Critical fire conditions will likely develop across the eastern plains Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 28
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 3:00 AM MDT | Wind Advisory | ABQ | 17 hr | |
| Apr 30, 2:19 PM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 24 hr |
Nearby
Red Flag Warnings in New Mexico, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.